sexologist-icon

Less periods

For last two months the flow is very less...jst hardly for two days. Normally it is atleast for three days. I have hypothyroid but it is in control...i am taking medications on it. In month of dec i had done its test and it is in control. But after that for one week i skip my medicines n had non-veg food on everyother day. The periods following that were heavy but lasted for two days only properly. But after that my diet n medications are usuall. I am worried what can be the reason behind this. Also though i did not have sex or any intercouse...but can jst by the touch of sperms on 'that 'area can make me pregnant?
views-icons 20 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Less periods

doctor profile image
Dr. Rashmi T V Bangalore | General Physician
Answered
Hi First thing is that you should never discontinue or skip thyroid or any regular medication unless advised by physician or respective specialist.... If you had attached the reports of your investigation it would have been helpful.... If you have doubt on conception kindly get your UPT done... Or consult gynecologist in person...
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO